# SDR FDEA201707272058

- Difficulty date: July 27, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 27,760 hours, 15,358 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER A FLAPS 15/20 TAKEOFF. FLAPS DID NOT RETRACT.  ECAM DISPLAYED SYS 1 AND 2 FAULT/ FLAPS STUCK.  FLAPS LIGHT NOT ILLUMINATED.  LUBRICATED THE TORQUE LIMITER IAW AMM 12-13-27, AND LUBRICATED THE SCREWJACK POINTS ON FLAP TRACKS IAW AMM 27-54-21-04.  OPERATED FLAPS 9 CYCLES WITH 30 MINUTE REST EVERY 3 CYCLES,  NO DEFECT NOTED.  AIRCRAFT OK FOR SERVICE.
